# SDR 96FDEA00433

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS CHAFED AT LAP BS 720D PLUS 12 STR 19L.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER AS PER FEDEX SRM 53-30-3.
